MathSciNet Relay Station
MathSciNet bibliographic data
MR2972640 34B10 (26A33 34A08)
Guezane-Lakoud, A.; Khaldi, R. Solvability of a three-point fractional nonlinear boundary value problem. Differ. Equ. Dyn. Syst. 20 (2012), no. 4, 395–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement